RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 6, Pages 837–854 (Mi zvmmf2545)  

This article is cited in 3 scientific papers (total in 3 papers)

Optimality conditions for degenerate extremum problems with inequality-type constraints

A. F. Izmailov

Moscow

Full text: PDF file (1690 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:6, 723–736

Bibliographic databases:

Document Type: Article
UDC: 517.977
MSC: Primary 49M37; Secondary 65K05, 49K35
Received: 22.07.1993

Citation: A. F. Izmailov, “Optimality conditions for degenerate extremum problems with inequality-type constraints”, Zh. Vychisl. Mat. Mat. Fiz., 34:6 (1994), 837–854; Comput. Math. Math. Phys., 34:6 (1994), 723–736

Citation in format AMSBIB
\Bibitem{Izm94}
\by A.~F.~Izmailov
\paper Optimality conditions for degenerate extremum problems with inequality-type constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 6
\pages 837--854
\mathnet{http://mi.mathnet.ru/zvmmf2545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1288513}
\zmath{https://zbmath.org/?q=an:0831.49028}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 6
\pages 723--736
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PP48100004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2545
  • http://mi.mathnet.ru/eng/zvmmf/v34/i6/p837

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, “Optimality conditions in extremal problems with nonregular inequality constraints”, Math. Notes, 66:1 (1999), 72–81  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Brezhneva O.A., Tret'yakov A.A., “Optimality conditions for degenerate extremum problems with equality constraints”, SIAM J Control Optim, 42:2 (2003), 729–745  crossref  mathscinet  zmath  isi
    3. E. R. Avakov, A. V. Arutyunov, A. F. Izmailov, “Necessary Conditions for an Extremum in a Mathematical Programming Problem”, Proc. Steklov Inst. Math., 256 (2007), 2–25  mathnet  crossref  mathscinet  zmath  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:102
    Full text:39
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019